Title: Minimax estimation of a bounded squared mean
Authors: Fan, Jq ×
Gijbels, Irène #
Issue Date: 1992
Publisher: Elsevier science bv
Series Title: Statistics & probability letters vol:13 issue:5 pages:383-390
Abstract: Consider a normal model with unknown mean bounded by a known constant. This paper deals with minimax estimation of the squared mean. We establish an expression for the asymptotic minimax risk. This result is applied in nonparametric estimation of quadratic functionals.
ISSN: 0167-7152
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science